Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2011, Article ID 141209, 10 pages
http://dx.doi.org/10.1155/2011/141209
Research Article

Harmonic Deformation of Planar Curves

Mathematisch-Geographische Fakultät, Katholische Universität Eichstätt-Ingolstadt, 85071 Eichstätt, Germany

Received 13 November 2010; Accepted 17 January 2011

Academic Editor: Aloys Krieg

Copyright © 2011 Eleutherius Symeonidis. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. W. C. Royster, “A Poisson integral formula for the ellipse and some applications,” Proceedings of the American Mathematical Society, vol. 15, pp. 661–670, 1964. View at Publisher · View at Google Scholar
  2. E. Symeonidis, “The Poisson integral for the interior of a hyperbola,” Journal of Nanjing University (Mathematical Biquarterly), vol. 27, no. 2, pp. 242–247, 2010. View at Google Scholar
  3. H. S. Shapiro, The Schwarz Function and Its Generalization to Higher Dimensions, vol. 9 of University of Arkansas Lecture Notes in the Mathematical Sciences, John Wiley & Sons, New York, NY, USA, 1992.